American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 120 to 135 of 135 found      Go to page: 1 2 3 4 5

[120] Arthur Lubin. A subnormal semigroup without normal extension . Proc. Amer. Math. Soc. 68 (1978) 176-178. MR 0500264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[121] John Phillips. Nearest normal approximation for certain operators . Proc. Amer. Math. Soc. 67 (1977) 236-240. MR 0458212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Joseph G. Stampfli. On the twenty-ninth question of Allen Shields . Proc. Amer. Math. Soc. 66 (1977) 65-68. MR 0458226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] B. K. Ghosh, B. E. Rhoades and D. Trutt. Subnormal generalized Hausdorff operators . Proc. Amer. Math. Soc. 66 (1977) 261-265. MR 0467068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] F. H. Szafraniec. Dilations on involution semigroups . Proc. Amer. Math. Soc. 66 (1977) 30-32. MR 0473873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] J. W. Bunce and J. A. Deddens. On the normal spectrum of a subnormal operator . Proc. Amer. Math. Soc. 63 (1977) 107-110. MR 0435912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Mehdi Radjabalipour. On majorization and normality of operators . Proc. Amer. Math. Soc. 62 (1977) 105-110. MR 0430851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Stephen L. Campbell and Ralph Gellar. Spectral properties of linear operators for which $T\sp*T$ and $T$ $+$ $T\sp*$ commute . Proc. Amer. Math. Soc. 60 (1976) 197-202. MR 0417841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Stuart Clary. Equality of spectra of quasi-similar hyponormal operators . Proc. Amer. Math. Soc. 53 (1975) 88-90. MR 0390824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Joseph G. Stampfli. On the range of a hyponormal derivation . Proc. Amer. Math. Soc. 52 (1975) 117-120. MR 0377575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Hong W. Kim. Hyponormal operators with infinite essential spectrum . Proc. Amer. Math. Soc. 51 (1975) 44-48. MR 0374974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Robert Whitley. A note on hyponormal operators . Proc. Amer. Math. Soc. 49 (1975) 399-400. MR 0365216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] C. R. Putnam. The role of zero sets in the spectra of hyponormal operators . Proc. Amer. Math. Soc. 43 (1974) 137-140. MR 0333808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] J. J. Bastian and K. J. Harrison. Subnormal weighted shifts and asymptotic properties of normal operators . Proc. Amer. Math. Soc. 42 (1974) 475-479. MR 0380491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Kevin Clancey. Invariant subspaces of infinite codimension for some nonnormal operators . Proc. Amer. Math. Soc. 37 (1973) 525-528. MR 0308841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] C. R. Putnam. The spectra of unbounded hyponormal operators . Proc. Amer. Math. Soc. 31 (1972) 458-464. MR 0291848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 120 to 135 of 135 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia